# SDR SWIA202162854

- Difficulty date: August 26, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVAL & INSTALLATION OF RH FLAP HINGE BOXES (5EA) PER AMM TO FOM   (C-CHECK RO 11-24-21)   REMOVED & REINSTALLED RH FLAP HINGE BOXES AT WS54.55, WS128, WS178, WS220 AND WS264. REF: CRJ700 AMM 57-54-02-400-801-A01. OPS CHECK GOOD
